Retraction Notice


    Retraction of “Infinite Dimensionality of the Middle -cohomology on Non-compact Kähler Hyperbolic Manifolds” [Publications of the Research Institute for Mathematical Sciences, 42 (2006), 683–689, Bo Yong Chen, Department of Mathematics, Tongji University, Shanghai 200092, P.R. China].

    This article has been retracted at the request of the editor-in-chief and the author.

    Reason: There is a gap in the proof of Theorem 1, which has been pointed out by Dr. Kazuhisa Miyazawa.

    The editorial board apologizes for any inconveniences this may cause.

    Link to the paper retracted hereby.

    Cite this article

    Retraction Notice. Publ. Res. Inst. Math. Sci. 44 (2008), no. 1, p. 163

    DOI 10.2977/PRIMS/1207921080